Doctor insights on:
Vaginal 3 Medication
Vaginal pain: Yes, various medications are used to treat vaginal pain. If you are having pain, you should see your doctor for a check up to determine the cause of your pain, and give you appropriate treatment. ...Read more
Have a work up first: There are so many causes of discharge, it is hard to say. Before you treat it, you should have a thorough exam and history. That way you are treating exactly what the problem is and it will be more effective. ...Read more
Internal Vaginal sor: Why u r looking for over the counter medication, see u physician, discuss w him his finding than ask about the most suitable treatment. ...Read more
Antifungal: Some common vaginal antifungals are: miconazole, clotrimazoloe, butocanazole, terconazole, fluconazole. Strengths of these medications vary. I typically recommend a 5 or 7 day course of vaginal suppositories. Ask pharmacist in your community if they have that type of medication. ...Read more
Yes: This should have no impact on absorption of the medicine form your vaginal suppository. ...Read more
It is possible.: The pH of your vagina is always changing. It is most affected by your menstrual period and changes in hormones, which are normal. Use of tampons and sexual intercourse can makes changes to the pH. It's best to keep a log to see if they are specific causes for changes in your vaginal discharge. Prescription medications are not needed for pH balance. ...Read more
I had high vaginal swab test and says minimal candida species. Do I need to takd medication? What it means?
How to fix vaginal bleeding after sex? Medication is necessary or will it heal itself after some time naturally?
"Sexual healing": It depends upon where the bleeding originates, the uterus or vagina. Uterine bleeding may require medication to stop, vaginal tears may heal on there own. I don't think that is what marvin gaye's song had in mind. ...Read more
What are some of the causes of vaginal sores. I have one on the side of the vagina. Visited a nurse but didn't get any medication.
Vaginal sores: There are a number of possibilities: infection, inflammation, trauma, a growth. Please see a doctor, an ob/gyn if the lesion is within the vagina, either ob/gyn or dermatology if the lesion is vulvar. You need a diagnosis and proper treatment. Whatever the issue is, there are treatments for it. ...Read more
Can certain medications cause vaginal bleeding? No cycle for over a year. Started taking a cold med and my cycle returned with no warning
Vaginal itching (both libias, vaginal opening -not inside, just around the hole. I have hsv1-2 I've taken my medication and nothing has gone away.
May not: Treatment of herpes infection affecting the genitals may not respond rapidly to therapy with Acyclovir when you have active lesions to begin with. These may have to run their course, although generally treatment will shorten the duration of illness. Sometimes it is just poorly effective. ...Read more
I have white discharge which becomes powdery on drying, itching and burning in the vaginal area during micturating. What Medication should I take?
Vaginal Discharge: Often, white itchy discharge is from vaginal yeast infections, which can be treated with non-prescription anti-yeast creams (such as miconazole or clotrimazole), or with a one-dose pill called fluconazole (if not pregnant). Burning with urination raises concern for bladder infection, which can be treated with antibiotics. Several sexually-transmitted infections cause discharge, so get checked. ...Read more
Could I have cervical cancer? I've had this vaginal secretion for a while now. I've been to 4 different doctors and have been perscribed 2 different medications, one of which I was perscribed 3 times! I still have this issue, I don't know what to do and I
What is the diagnosis that was told to you by all the doctors you have seen? What medication was prescribed?
Vaginal "secretion" or discharge is typically not a sign of cervical cancer. A pap smear detects cervical changes including cancer, so if you have not had one this year, I recommend you get one.
Back to the discharge. Have you been tested for std's? Vaginal cultures done? Please reply with the answers to my questions and a description of the discharge and any associated symptoms (odor, irritation, itching).
Hope to hear from you soon. ...Read more
I have a vaginal odor that smells like rotting meat or eggs I have had it for 3 weeks. I took medication for a yeast infection and that didn't work.?
IT IS NOT YEAST!!!: See your gyn today, most likely some type of bacterila infection, and need to check to make sure no foreign body in the vagina like a condom or tampon, your gyn can do an exam, cultures and an ultrasound, you have had your problem 3 weeks too long so try to get in today. ...Read more
Check dx & then Rx: If it is the first time you have had symptoms, recommend me over- the – counter medicines for yeast infections include: micon 7, monistat, vagistat, (tioconazole) gynazole, femcare, gyne-lotrimin& mycelex. Dical eval to ensure diagnosis is accurate. 1. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. ...Read more
Not a side effect: Bv is treated with Flagyl (metronidazole). If you are pregnant, the preferred form is oral, not the vaginal cream. Vaginal bleeding is not a side effect, so you should have this checked by your ob. (if you are using the cream, this could cause some local irritation, but bleeding would be really rare.). ...Read more
I'm on amoxicillin due to an eat infection and now have vaginal discomfort and itchiness if the medication causing this? What to do?
I do not get my period no more for 4 yrs, but I am bleeding from vaginal it comes and goes I also bleed when I take any medications, can you please i?
Infection: You need seen by a dr for exam, diagnosis and prescription. Soon if causing skin peeling. ...Read more
I have a burning feeling in my vaginal area. It akways happens whenever im around my period or when im on it. What is it and is there any medications?
See your doctor: It is hard to tell exactly what you are describing on the internet, but often yeast infections can get worse just before your menses, and can cause burning, both in the vagina and the external genital area. You can try an over the counter antifungal, like gynelotromin (or using Nizoral (ketoconazole) shampoo to the external area once a week) to see it helps. The best step is to have your gyn/dr. Check you! ...Read more
Fusobacterium Nucleatum found in comprehensive vaginal culture. What medication can get rid of this? Thank you. My regular gyn does not deal with this
Don't culture vagina: Normally the vagina is inhabited by many different types of bacteria...and this is normal. Fusobacterium Nucleatum occurs normally in the vagina and is NOT an infection. If you have a heavier than normal vaginal discharge or a very malodorous discharge, then the cause of this should be sought. It would most likely be "bacterial vaginosis" and there are treatments for this. ...Read more
White vaginal discharge no itching/odor. I have taken all medications for infections & had a freeze done and still have this discharge. What can it be?
Normal: It is normal to have a discharge and it will change during your cycle. As long as no odor and no itching you are fine. ...Read more
Can a woman with genital herpes deliver a baby vaginally without medication when there is no outbreak?
Can the yellow greenish vaginal discharge be caused by a steroid based oral medication I am currently taking?
Vaginal Discharge: Doubtful that your medication is responsible. See your doctor. ...Read more
I have a vaginal odor that I can not get rid of? I just took medication for BV and now I still have this odor
BV persisting: If the odor is due to bv, then the medication you took didn't work. Check with your doctor for follow up treatment. If there was a period of normal vaginal odor, and the smell returned, you have been reinfected. Again, see your doctor for follow up treatment. Other causes can be foreign bodies in the vagina, retained tampon fragments, allergic reaction, douching. Please see your doctor. ...Read more